MAUDE Adverse Event Report: ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH LACTATE DEHYDROGENASE (LDH); NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 2P56-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase results generated on the architect c8000 processing module for multiple samples.No specific patient information or data or comparison data was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
H6: component code: g01003.The complaint investigation for falsely elevated lactate dehydrogenase (ldh) results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.The issue appears to be sample specific for certain patient samples when the customer uses greiner tubes.Trending review did not identify any trends for the complaint issue.Device history record review did not identify any related non-conformances or deviations with the likely cause list number and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the lactate dehydrogenase (ldh) reagent was identified.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
LACTATE DEHYDROGENASE (LDH)
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11580433
Report Number3002809144-2021-00207
Device Sequence Number14644229
Product Code CFJ
UDI-Device Identifier00380740161460
UDI-Public00380740161460
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2P56-22
Device Catalogue Number02P56-22
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/02/2021
06/08/2021
Initial Report FDA Received Date03/28/2021
Supplement Report FDA Received Date04/06/2021
06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C802808; ARC C8 PROC MOD, 01G06-11, C802808; ARC C8 PROC MOD, 01G06-11, C802808